# SDR AALA20160815001

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 19,529 hours, 7,582 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER IN LT MAIN WHEEL WELL AT APPROXIMATELY BS  663 IS CRACKED BEHIND THE VERTICAL STIFFENER JUST FORWARD OF THE LARGE HYDRAULIC FILTER HOUSING.  REPAIRED THE VAPOR BARRIER IAW AARD 57-10-10-9.
